has anyone had major depression and cronic anxiety in the past and then later got a bipolar diagnosis and tried sodium valprate. iv stopped having manic moments and only been on it for a few months so im not sure if the cycles will be stopped of the cronic lows but am finding after a day low i rebound better on valprate now 600mg morn and night, but because of life circumstances im low anyhow , could anyone share their experiences with this med and side effects ect.i feel iv lost my spark but im not getting quite low enough to die.i know first thing is to stay alive but can going up make you feel better or can it weigh the other way and you get depressed.not taking anti depressants ,have tried all of them in the past witgh mioxed response but no real good outcome.please any comments, and thanks to those who have helped me keep going.
Hi cheersrichard. Let's pray you never get to the "low enough to die" stage. Bucky is great with prayers too! Personally, I haven't heard of the medication you're taking, but will try to look it up for some info. In the meantime, since you have pc access, try to investigate alternative procedures and/or medications. No one should have to live in such a depressed state. There has got to be an answer to your dilemma. It's just a matter of time and the right combination of meds, self help, life's circumstances, friends, all coming together at the right time to help you. YOU deserve to live a pain free life. Regardless of the type of pain. Psychological pain is just as debilitating as physical pain. And God knows we have lots of meds for that. Some of my good friends here can not even get a prescription for physical pain, having to resort to begging a doctor for help. And still nothing prescribed. Just don't give up the fight.
I promise you, someday when you think it can't get any worse, there will be a ray of hope, something that keeps you hanging on. A new medication, friend, compassionate doctor, no one knows yet, but SOMETHING will pull you through this. Be strong my friend.
That looks to be scary stuff:
I would get a Second Doctor involved. I would be careful.
I'm not a Doctor, but I feel you are on wrong Meds. I was diagnosed wrong once before. They said I was a schizophrenic, but I was not and they put me on a drug that almost drove me crazy, I wanted to just get out of my rushing brain any way I could. I stopped taking anything and felt better for a long time. Then the problems started again and I'm on a Anti-depressant along with a anxiety pill and am doing pretty well. As was mention, that I'm a Christian and I do believe in Medical help and uses of Medicines We, as in you and the rest of us who suffer from depression and anxiety. know how we feel and understand each other. Jesus is my best friend and does help me through the tough spots.
Please check on New Doctor and if possible talk with a psychologist.
Jesus + good help= happiness. You will have friends here, who care.
I listed some of the warning about Sodium valprate. Read and be careful
When valproate sodium is used in this patient group, it should be used with extreme caution and as a sole agent. The benefits of therapy should be weighed against the risks. Above this age group 2 years old, experience in epilepsy has indicated that the incidence of fatal hepatotoxicity decreases considerably in progressively older patient groups.
These incidents usually have occurred during the first six months of treatment. Serious or fatal hepatotoxicity may be preceded by non-specific symptoms such as malaise, weakness, lethargy, facial edema, anorexia, and vomiting. In patients with epilepsy, a loss of seizure control may also occur. Patients should be monitored closely for appearance of these symptoms. Liver function tests should be performed prior to therapy and at frequent intervals thereafter, especially during the first six months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 3 answers
Divalproex Sodium - I have a question.. my daughters father has bipolar an depression.. well he can?
Posted 10 Oct 2011 • 4 answers
Posted 27 Jun 2012 • 3 answers
Posted 9 Jul 2013 • 6 answers
Posted 20 Dec 2015 • 8 answers